Log In Sign Up

Irregular periods...


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to [email protected].

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
July 24th, 2008, 07:21 PM
plan4fate's Avatar I may bend, but not break
Join Date: Mar 2008
Location: Wisconsin
Posts: 27,101
Send a message via MSN to plan4fate
I've been on and off BC since I was 16. I've always been regular with our with out it, to the point I'm on almost the exact same cycle as I was when I was 11.

However, I stopped using the Nuva Ring in April after my break up, as I don't see the need for BC if I'm not having sex. That first period came on time no problem. The second one was a few days early, instead of starting on Tuesday, I started sunday night. The next one was 9 days early! and now I've started heavy spotting 6 days early! I'm now 15 days off cycle!

I did have a miscarriage in April, but it wasn't my first, and I've still always been regular. Does anyone know if this is common with the NuvaRing, or if I should be very concerned?
__________________
1798 Days to Conceive our Miracle!
Baby Girl Due August 7th 2017!!


Reply With Quote
  #2  
July 25th, 2008, 02:50 PM
Gaby&Emmy'sMama's Avatar aka NZ-Emma
Join Date: Aug 2005
Location: Christchurch, NZ
Posts: 56,618
I don't think I'd be too worried, it can take a few months after going off any hormonal b/c, for your cycle to return to normal. If you are worried, talk to you doctor - at least you can get reassurance then, and not worry!!! ((Hugs))
__________________






Reply With Quote
  #3  
July 25th, 2008, 09:40 PM
plan4fate's Avatar I may bend, but not break
Join Date: Mar 2008
Location: Wisconsin
Posts: 27,101
Send a message via MSN to plan4fate
I can't get into see my doctor I called today to get one next week, and I was told it'd take 3 or more weeks. I don't want to wait 3 weeks, if something's wrong I wanna know now.

This isn't the first time I've been off BC. I was on it for 8 months when I was 16, then back on it from 17 to 20. Off it until I was 22 on for 6 months, off for 6 months, then on it for a year, off it for 4 months, then on it for 7. Despite this I've always been regular.. until just this time. Which has me (and my mom) a bit freaked.

I'm hoping it's the lower dose of estrogen that's screwed everything up, because I'm not willing to through a period every 16 days, no way! I'm blaming the nuva ring.. but I've been off it since May the 2nd, you'd figure things would be back to rights by now.

Oh a worse note, I'm as pale as a ghost for the second period in a row. It's like someone sapped my color. Sigh... I'm going to have to call monday and make the first available appointment with my doctor and hope my periods' not here again when I see her. Something's not right... it's scary when you can just feel it.
__________________
1798 Days to Conceive our Miracle!
Baby Girl Due August 7th 2017!!


Reply With Quote
  #4  
July 25th, 2008, 10:15 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Quote:
I can't get into see my doctor I called today to get one next week, and I was told it'd take 3 or more weeks. I don't want to wait 3 weeks, if something's wrong I wanna know now.

This isn't the first time I've been off BC. I was on it for 8 months when I was 16, then back on it from 17 to 20. Off it until I was 22 on for 6 months, off for 6 months, then on it for a year, off it for 4 months, then on it for 7. Despite this I've always been regular.. until just this time. Which has me (and my mom) a bit freaked.

I'm hoping it's the lower dose of estrogen that's screwed everything up, because I'm not willing to through a period every 16 days, no way! I'm blaming the nuva ring.. but I've been off it since May the 2nd, you'd figure things would be back to rights by now.

Oh a worse note, I'm as pale as a ghost for the second period in a row. It's like someone sapped my color. Sigh... I'm going to have to call monday and make the first available appointment with my doctor and hope my periods' not here again when I see her. Something's not right... it's scary when you can just feel it.[/b]
It's completely normal to have irregularity after discontinuing a hormonal contraceptive, even if you didn't experience problems before. The average time it takes a woman's body to be completely recovered from the synthetic hormones is 3- 18 months, so it's still very early for you. Your body is going through a big transition to sort itself out again, so try to be patient. Hormonal contraceptives also deplete nutrients, so that might be why you're looking pale. Be sure to get good vitamin and mineral support!
__________________
Reply With Quote
  #5  
July 27th, 2008, 05:47 PM
plan4fate's Avatar I may bend, but not break
Join Date: Mar 2008
Location: Wisconsin
Posts: 27,101
Send a message via MSN to plan4fate
Quote:
Quote:
I can't get into see my doctor I called today to get one next week, and I was told it'd take 3 or more weeks. I don't want to wait 3 weeks, if something's wrong I wanna know now.

This isn't the first time I've been off BC. I was on it for 8 months when I was 16, then back on it from 17 to 20. Off it until I was 22 on for 6 months, off for 6 months, then on it for a year, off it for 4 months, then on it for 7. Despite this I've always been regular.. until just this time. Which has me (and my mom) a bit freaked.

I'm hoping it's the lower dose of estrogen that's screwed everything up, because I'm not willing to through a period every 16 days, no way! I'm blaming the nuva ring.. but I've been off it since May the 2nd, you'd figure things would be back to rights by now.

Oh a worse note, I'm as pale as a ghost for the second period in a row. It's like someone sapped my color. Sigh... I'm going to have to call monday and make the first available appointment with my doctor and hope my periods' not here again when I see her. Something's not right... it's scary when you can just feel it.[/b]
It's completely normal to have irregularity after discontinuing a hormonal contraceptive, even if you didn't experience problems before. The average time it takes a woman's body to be completely recovered from the synthetic hormones is 3- 18 months, so it's still very early for you. Your body is going through a big transition to sort itself out again, so try to be patient. Hormonal contraceptives also deplete nutrients, so that might be why you're looking pale. Be sure to get good vitamin and mineral support!
[/b]
I'm taking a mulit vitamin designed for women. And it's only while my period's here that I'm pale.

It just makes me feel so weird. I've never before had a problem. I've been on the pill, the patch and the ring.. and so far, only the ring has done anything to screw with my cycle.

I'm calling the doctors office monday to get an appointment as soon as I can. After every period I gain a pant size (I'm up 3 in 3 months) and I'm losing weight... so I want this solved ASAP!

__________________
1798 Days to Conceive our Miracle!
Baby Girl Due August 7th 2017!!


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:17 PM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0